Desert Creek House

Silent meditation

802 Desert Creek Road,
Numbugga via Bega NSW 2550
Phone: 6492 8498
Email:
desertcreek(at)skymesh.com.au                        Back to Home Page   Back to "Program for the next months"


ABOUT DESERT CREEK HOUSE A PRACTICE OF HARMONY A SPIRITUAL SEARCH
About Desert Creek House How to get to DCH . Practical ecology Building:
a community house
My books: Instruction manual
for a shared happiness
. Next program Past sessions
Photos of DCH Our daily program . Work experience
Wwoofers
Our solar house:
how it works
Climatic architecture . Meditation day A selection of texts
Et si vous parlez français, allez voir les rubriques suivantes:
Page d'accueil DCH Plus de détails sur DCH . Mode d'emploi pour un bonheur partagé . Commentaires des Evangiles

Print this page with the intensive meditation program (2x A4 - 18 kb)Print the description of the intensive meditation program (2x A4 - 167 kb)


Silent meditation

You can join us in a day of intense silence. In order to know each other a little, and to feel more at ease on Saturday, we meet already on Friday evening and share a meal together before going into silence and having our first meditation.
The sitting meditations last between 30 and 60 min, with 5 min. walking meditation between two sessions. Those who are used to longer sittings may stay seated for two continuous periods. Those who want to skip a sitting need to let us know beforehand.
Saturday at 11-12.00am there is a period of lectio divina of a text from various traditions.
We remain in silence from the Friday evening after the meal to the Sunday morning before breakfast. Silence is not an interdiction to speak; it is rather a space of inner freedom when one does not need to relate to the other. We share our meals in silence too, except the first evening meal and the last breakfast. Every participant brings his/her sheets and his/her cushion or bench for sitting, as well as some food for sharing.

Please ring us (Yves and Ursula de Morsier - 02 6492 8498) before coming, in order to enrol and to organise the practical details (transport and food).
We will be happy to share this time of silence with you.

Intensive meditation program

SM = sitting meditation / WM = walking meditation

TimeActivity
Friday
17.00Introduction to meditation (position, breathing, exercises, etc), only for the ones who wish it.
(please tell us beforehand if you want to take part in this introduction)
18.00Welcome for all participants
18.30Evening meal - meeting each other - sharing
19.15Cleaning up after meal
20.00Beginning of silence
20.00Meditation (1 x 50 min. SM)
20.50Piece of music / Evening Call
Saturday
06.00Get up
06.30Meditation (2 x 40 min. SM with 5 min. WM)
07.55Reading of the day
08.15Breakfast
08.45Cleaning up after breakfast
09.30Sitting meditation (1 x 30 min. SM)
09.55Walking meditation on the veranda, around the house (1 x 30 min. WM)
10.30Coffee
11.00Reading of a sacred text / "Meditative" sharing
12.00Meditation (1 x 10 min. SM)
12.30Lunch
13.00Cleaning up after lunch
14.30Possibility to have a short exchange with Ursula or Yves about your practice in meditation.
(Please ask Ursula or Yves before lunch)
15.00Meditation (1 x 50 min. SM)
15.50Coffee
16.30Sitting meditation (1 x 30 min. SM)
16.55Walking meditation on the veranda, around the house (1 x 30 min. WM)
18.30Evening meal
19.00Cleaning up after meal
20.00Meditation (1 x 50 min. SM)
20.50Piece of music / Evening Call
Sunday
06.00Get up
06.30Meditation (2 x 40 min. SM with 5 min. WM)
07.55Reading of the day
08.00End of silence
08.00Breakfast and sharing
08.45Cleaning up after breakfast
09.00Farewell
09.00Possibility to stay longer and give a hand for the maintenance of the place (repair, cleaning, garden, etc)

Return to the top of the page

Return to Home Page